# SDR AALA201812059025

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 58,241 hours, 23,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT LEFT AFT FLIGHT ATTENDANT JUMPSEAT SHOWED LOSS OF CHARGE. MAINTENANCE REPLACED LEFTHAND AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
